# SDR 2013FA0000610

- Difficulty date: September 6, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N6278W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820328
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cable
- Part number: 62701010
- Condition: Frayed
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE CABLE HAS FRAYED STRANDS, THE OTHER CABLE HAS STRESS CRACKS IN TURNBUCKLE END.  CABLES WERE FOUND ON ANNUAL INSPECTION AND AD COMPLIANCE.  REPLACED CABLES.
